MathSciNet Relay Station
MathSciNet bibliographic data
MR2383501 (2009b:12012) 12F12 (11R32)
Sonn, Jack Polynomials with roots in $\Bbb Q\sb p$ for all $p$. Proc. Amer. Math. Soc. 136 (2008), no. 6, 1955–1960.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement